Show simple item record

dc.creatorCariñena Marzo, José F.
dc.creatorClemente Gallardo, Jesús
dc.creatorFollana, Eduardo
dc.creatorGracia Bondía, José M.
dc.creatorRivero, Alejandro
dc.creatorVárilly Boyle, Joseph C.
dc.description.abstractWe address one of the open problems in quantization theory recently listed by Rieffel. By developing in detail Connes' tangent groupoid principle and using previous work by Landsman, we show how to construct a strict flabby quantization, which is moreover an asymptotic morphism and satisfies the reality and traciality constraints, on any oriented Riemannian manifold. That construction generalizes the standard Moyal rule. The paper can be considered as an introduction to quantization theory from Connes' point of view.es_ES
dc.rightsCC0 1.0 Universal*
dc.sourceJournal of Geometry and Physics, vol.32(2), pp.79-96es_ES
dc.subjectgeometría no conmutativaes_ES
dc.subjectgrupoide tangentees_ES
dc.subjectcuantización de Moyales_ES
dc.titleConnes' tangent groupoid and strict quantizationes_ES
dc.typeartículo originales_ES
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Físicaes_ES
dc.description.procedenceUCR::Vicerrectoría de Docencia::Ciencias Básicas::Facultad de Ciencias::Escuela de Matemáticaes_ES

Files in this item


This item appears in the following Collection(s)

Show simple item record

CC0 1.0 Universal
Except where otherwise noted, this item's license is described as CC0 1.0 Universal